Couldn't find what you looking for?

TRY OUR SEARCH!

Seems I originally posted this in completely the wrong forum, so here it is again in hopefully the right one!

 

Okay, so a little rundown.

On the 25th January I had some minor surgery (tonsillectomy) that got quite badly infected. Ended up on 2 weeks of Metronidazole (suppositories), Tramadol and high strength Codeine, along with another basic penicillin antibiotic and a lot of Paracetamol.

Soon after starting on the Metronidazole and Tramadol I began having a lot of difficulty urinating. The pressure was there, the need was there, but it'd sometimes take up to 10 minutes just to squeeze out a drop. I had no control at all over the flow if I managed to get it started (imagine a fluctuating water supply), and if it stopped at any point I could never get started again.

Towards the end of the Metronidazole/Tramadol prescription (they lasted about 12 days) I had an incredibly painful ejaculation. It was the first time in about a month so it felt fairly forceful, but I can't stress the pain it caused. Urination (what little there was) following this was also painful.

I've since recovered from the infections and am off all the drugs for just over a week now. Urination has mostly returned to normal, but ejaculation has simply died. Whilst before all of this I was fairly healthy in that area, ejaculation is now pretty much non-existent with no pressure/force and a greatly reduced amount. There is also a strong need to urinate afterwards, which is always painful.

I don't drink, don't smoke, am in fairly good health otherwise. My diet is very healthy (I'm on a pretty big health kick, lost 24lbs since mid December). If it's relevant, 11lb of that 24 was lost in the last 2 weeks as I was unable to eat. My life at present is somewhat stressful (I work 3 jobs,run a business and am doing a Masters degree). 32 years old if it makes a difference.

Anyone with any thoughts?

Loading...

The prostatitis can cause this. You'd better go to see the doctor to make sure. Prostatitis is very common. If it was left untreated, it may become chronic prostatitis. It is hard to be treated by western medicine.

Don't worry too much. If it is prostatitis, herbal medicine named Diuretic and Anti-inflammatory Pill can help you. Though it may work slowly, it can eradicate prostatitis and doesn't have any side effects. .. I hope it can help you.

Reply

Loading...